EconPapers    
Economics at your fingertips  
 

Immiserizing Growth: A Geometrical Note

Jagdish Bhagwati

Review of Economic Studies, 1958, vol. 25, issue 3, 201-205

Date: 1958
References: Add references at CitEc
Citations View citations in EconPapers (80) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/2295990 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:25:y:1958:i:3:p:201-205.

Access Statistics for this article

Review of Economic Studies is currently edited by Andrea Prat, Bruno Biais, Kjetil Storesletten and Enrique Sentana

More articles in Review of Economic Studies from Oxford University Press
Series data maintained by Oxford University Press ().

 
Page updated 2017-09-29
Handle: RePEc:oup:restud:v:25:y:1958:i:3:p:201-205.